# SDR SIMA2217

- Difficulty date: July 17, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7253721447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND FUSELAGE ANGLE UNDER FLOORBOARD IN FORWARD ENTRANCE AREA BETWEEN STATIONS 236.5 AND 258 CORRODED.  REPLACED ANGLE.  (M)
